# SDR DXTA200601798

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N721QS
- Make and model: Gulstm 200
- Aircraft serial: 092
- Aircraft time: 2,299 hours, 1,398 cycles
- Engine: Pwc PW306A
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT EICAS MESSAGE CAME ON CLIMBING THROUGH 10,000 FT AND WENT OUT DESCENDING THROUGH 4,000. FOUND EMERGENCY EXIT HANDLE OUT OF ADJUSTMENT. READJUSTED E-EXIT HANDLE AND LUBED HANDLE IAW G200 MM 52-20-00. OPS CHECKED GOOD
